# SDR SWAA2022020322033

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 643AB OUTER SKIN HAS DISBONDED DENT 8' FROM LEADING EDGE. (MARKED) / FAIRING 643AB WITH OUTER SKIN DISBONDED DENT 8' FRAM LEADING EDGE AS MARKED WAS REPLACED WITH A SERVICEABLE FAIRING AND WILL BE INSTALLED ON SA-M 565E CARD #JPANEL-640-CLOSE. *** (POS:#7;P/N OFF/ON:113A9210-2;S/N OFF:917;S/N ON: 1548)
